# SDR LR7A2011061400193

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Bs 528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND RT MLG BEAM CRACKED AT FS528, WL200, RBL63.  REPAIR ACCOMPLISHED BY REPLACING IAW SMP583 CHAP 51-60 & 51-70.
